# SDR SWIA2020033049597

- Difficulty date: February 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 AROUND STRINGER 0 HAS CORRODED HARDWARE FOR GROUND CONNECTION        (C-CHECK)   RO:3/26/2020REPLACED TERMINAL LUG HARDWARE FS 310.00 AROUND STRINGER 0 FOR CORROSION OF HARDWARE FOR GROUND CONNECTION IAW ESPM.
